# SDR CA990401011

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540F2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: LW12689
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

(CAN) ON LANDING OIL SEAL LEAK FROM TURBOCHARGER IGNITED.  WHEN THE ENGINE WAS RETARDED TO IDLE, THERE WAS NO DAMAGE TO THE AIRCRAFT OR ENGINE COMPONENTS.
